Alert archive / Texas / Wind Advisories in 2012

Wind Advisory 9, NWS Lubbock, TX

March 8, 201224 counties in Texas

NWS Lubbock, TX issued this wind advisory at Mar 8, 2012, 6:19 AM CST for 24 counties in Texas. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2012, 6:19 AM CST (12:19 UTC)
Expired
Mar 8, 2012, 7:00 PM CST
In force
13 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 0.3 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
406 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

430 
WWUS74 KLUB 081219
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
619 AM CST THU MAR 8 2012

...BREEZY CONDITIONS TO CONTINUE THROUGH THE DAY INTO EARLY THIS
EVENING...

.A STRONG COLD FRONT HAS PUSHED ACROSS THE SOUTH PLAINS...ROLLING
PLAINS...AND FAR SOUTHERN TEXAS PANHANDLE EARLY THIS MORNING.
BEHIND IT...STRONG NORTH WINDS WITH SUSTAINED SPEEDS OF 30 TO 40
MPH WILL PERSIST THROUGH THE DAY. OCCASIONAL GUSTS UP TO 55 MPH
CANNOT BE RULED OUT. BREEZY CONDITIONS WILL ALSO RESULT IN PATCHY
BLOWING DUST ACROSS THE SOUTH PLAINS.

TXZ021>044-082100-
/O.NEW.KLUB.WI.Y.0009.120308T1219Z-120309T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
619 AM CST THU MAR 8 2012

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. 

* TIMING...NOW THROUGH EARLY THIS EVENING

* WINDS...SUSTAINED SPEEDS OF 30 TO 40 MPH WITH OCCASIONAL GUSTS
  FROM 45 TO 55 MPH.

* IMPACTS...WIND CHILL VALUES WILL FALL INTO THE 20S THROUGH THE
  DAY. STRONG WIND GUSTS WILL ALSO RESULT IN PATCHY AREAS OF
  BLOWING DUST...MAINLY ACROSS THE SOUTH PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG SUSTAINED WINDS OF 30 TO 40 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED
ROADS. USE EXTRA CAUTION WHILE DRIVING.

&&

$$

JORDAN
2 follow-up statements
041 
WWUS74 KLUB 082100
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
300 PM CST THU MAR 8 2012

TXZ021>044-090100-
/O.CON.KLUB.WI.Y.0009.000000T0000Z-120309T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
300 PM CST THU MAR 8 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...THROUGH EARLY THIS EVENING

* WINDS...SUSTAINED SPEEDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS
  FROM 45 MPH.

* IMPACTS...WIND CHILL VALUES IN THE 20S AND 30S. PATCHY AREAS OF
  BLOWING DUST...MAINLY ACROSS THE SOUTH PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT STRONG SUSTAINED WINDS OF 30 TO 40 MPH
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES ON EAST TO WEST ORIENTED
ROADS. USE EXTRA CAUTION WHILE DRIVING.

&&

$$
065 
WWUS74 KLUB 090122
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CST THU MAR 8 2012

TXZ021>044-090230-
/O.EXP.KLUB.WI.Y.0009.000000T0000Z-120309T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART...
TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS...
MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY...
MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND...
LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS...
SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA...
ODONNELL...POST...JAYTON...ASPERMONT
722 PM CST THU MAR 8 2012

...WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 7 PM CDT THIS
EVENING...

WINDS HAVE DRAMATICALLY DECLINED BELOW WIND ADVISORY THRESHOLDS
ACROSS THE WARNING AREA AND THUS...WILL ALLOW THE ADVISORY TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Mar 8, 5:30 AM CST, 49 minutes earlier.

Area forecast discussion, Mar 8, 5:30 AM CST, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
530 AM CST THU MAR 8 2012

.AVIATION...
MVFR CEILINGS EXPECTED TO REMAIN IN PLACE AT BOTH KLBB AND KCDS
TERMINALS THROUGH THE DAY WITH THE POSSIBILITY OF IFR CONDITIONS
BY TONIGHT. UNCERTAINTY REMAINS HIGH ON EXACTLY WHERE CLOUD
CEILINGS WILL SET UP THROUGH THE DAY. ALSO EXPECT TO SEE STRONG
NORTHERLY WINDS CONTINUE THROUGH THE DAY...BUT SPEEDS SHOULD
REMAIN JUST UNDER AIRPORT WEATHER WARNING CRITERIA.

KCDS HAS A PRETTY GOOD SHOT OF SEEING PRECIPITATION THROUGH THE
DAY AS WELL...HOWEVER UNCERTAINTY IS HIGH/CONFIDENCE LOW FOR
PRECIPITATION AT KLBB. ANY PRECIPITATION COULD CHANGE OVER TO
SNOW BY TONIGHT AT KLBB WHICH WILL BEAR WATCHING WHILE
TEMPERATURES AT KCDS SHOULD REMAIN ABOVE FREEZING THROUGH THIS TAF
CYCLE.

JORDAN

&&

.PREV DISCUSSION... /ISSUED 404 AM CST THU MAR 8 2012/

SHORT TERM...
COLD FRONT PRETTY MUCH CUTS THE FORECAST AREA IN HALF FROM SOUTHWEST
TO NORTHEAST AS OF 3 AM CST THIS MORNING...OR GENERALLY ALONG A
MORTON...LUBBOCK...TO PADUCAH LINE.  THE FRONT WILL PUSH THROUGH
ALL BUT THE FAR SOUTHERN ROLLING PLAINS BY SUNRISE BUT WILL QUICKLY
PUSH OUT OF THE AREA SHORTLY AFTER THAT.  ALREADY STARTING TO SEE
SHOWERS AND ISOLATED THUNDERSTORMS DEVELOP ACROSS THE NORTHERN
ROLLING PLAINS ALONG AND EAST OF THE CAPROCK...AND EXPECT THIS
REGION TO CONTINUE TO SEE THE MOST ACTIVITY AS DEEPER MOISTURE
RESIDES ACROSS THE ROLLING PLAINS AHEAD OF THE FRONT.  LIFT ALONG
AND OVER THE FRONTAL ZONE SHOULD KEEP SHOWERS/STORMS GOING THROUGH
THE MORNING HOURS.  HIGH TEMPERATURES TODAY WILL HAVE LIKELY BEEN
HIT EARLY THIS MORNING WITH A SLOW DROP THROUGH THE DAY THANKS TO
AMPLE LOW CLOUD COVER ALONG WITH CONTINUED COLD AIR ADVECTION
THROUGH THE DAY.  NORTH WINDS WILL ALSO HOVER NEAR WIND ADVISORY
CRITERIA BUT EXPECT THEM TO REMAIN JUST UNDERNEATH THIS.

CLOUD COVER WILL LINGER THROUGH TONIGHT AS THE MAIN UPPER LOW
APPROACHES...THEN STALLS JUST WEST OF THE STATE LINE PLACING THE
REGION UNDER WEAKLY DIFLUENT FLOW ALOFT.  THIS WILL FAVOR WEAK
SYNOPTIC-SCALE LIFT OVER THE REGION WHICH WILL LIKELY HELP VERY
LIGHT PRECIPITATION TO CONTINUE THROUGH THE MAJORITY OF TODAY INTO
TONIGHT.  AS TEMPERATURES START TO COOL THROUGH THE COLUMN...
PROFILES WILL ALLOW PRECIP TO TRANSITION FROM ALL LIQUID...TO A MIX
OF RAIN AND SNOW...THEN TO ALL SNOW FROM WEST TO EAST TONIGHT INTO
FRIDAY MORNING ACROSS THE CAPROCK.  ACCUMULATIONS ARE EXPECTED TO
REMAIN LIGHT...ALTHOUGH A FEW ISOLATED SPOTS ACROSS THE NORTHERN
HALF OF THE AREA MAY SEE UP TO ONE HALF OF AN INCH BY THE TIME ALL
IS SAID AND DONE. OVERNIGHT MIN TEMPS HEADING INTO FRIDAY ACROSS THE
ROLLING PLAINS SHOULD REMAIN JUST ABOVE FREEZING SO PRECIPITATION IN
THIS AREA SHOULD REMAIN MOSTLY IN A LIQUID FORM.

JORDAN

LONG TERM...
THE EARLY PORTIONS OF THE EXTENDED FORECAST CONTINUE TO BE PLAGUED
BY THE UNCERTAINTIES REGARDING THE EVOLUTION OF THE UPPER LOW...AND
THUS UNCERTAINTIES REGARDING PRECIPITATION CHANCES /INCLUDING WINTRY
PRECIPITATION/.

ALREADY STARTING OFF AT 12Z FRIDAY THERE IS A CONSIDERABLE AMOUNT OF
SPREAD BETWEEN THE VARIOUS WEATHER MODELS...WITH THE UPPER LOW
PROGGED TO BE CENTERED ANYWHERE FROM THE AZ/NM BORDER ON THE WEST
SIDE TO NEAR CLOVIS ON THE EAST SIDE. INTERESTINGLY...BOTH THE 00Z
GFS AND NAM FAVOR THE EASTERN MORE SOLUTIONS. IN THIS SCENARIO...THE
LOW LIFTS NORTHEASTWARD ON SATURDAY EFFECTIVELY DRY SLOTTING THE FA
EVEN THROUGH A SECONDARY VORT MAX DOES DEVELOP WELL TO THE SOUTHWEST
OF THE INITIAL LOW AND SWING OUT SOUTH OF THE AREA BY LATE WEEKEND.
OTHER GUIDANCE MAINTAIN A SINGLE CLOSED LOW MORE TOWARD CENTRAL NM
EARLY FRIDAY...WITH THE LOW RETROGRADING TO OR BEYOND THE AZ/NM
BORDER /PERHAPS EVEN DIPPING AS FAR SOUTH AS THE MEXICAN BORDER/
BEFORE LIFTING BACK EASTWARD LATE SATURDAY AND ACROSS WEST TEXAS
SUNDAY. OBVIOUSLY...THIS SECOND SCENARIO WOULD KEEP AT LEAST A
CHANCE OF PRECIPITATION IN THE FORECAST THROUGH THE FIRST HALF OF
THE WEEKEND AND PERHAPS EVEN LINGERING ACROSS THE EASTERN ZONES
INTO SUNDAY. GIVEN LITTLE STEERING FLOW WITH THE REX BLOCK
PATTERN...IT IS TOUGH TO SAY EXACTLY WHICH SCENARIO WILL COME TO
FRUITION...THOUGH WOULD NOT EXPECT THE LOW TO GO VERY FAR VERY
FAST. AS HPC SAID...ALL SOLUTIONS REGARDING THE POSITION OF THE
LOW APPEAR EQUALLY PLAUSIBLE AT THIS JUNCTURE. HENCE...HAVE
DECIDED NOT TO STRAY FROM THE CURRENT FORECAST WHICH DOES SIDE
MORE TOWARD THE MORE PROGRESSIVE SOLUTION...DRYING OUT THINGS
LOCALLY BY THE WEEKEND. HOWEVER...THIS WILL HAVE TO BE MONITORED
CLOSELY BY FUTURE SHIFTS.

THAT SAID...WITH THE LOW SOMEWHERE TO OUR WEST ON FRIDAY...SLIGHT
CHANCE TO CHANCE POPS REMAIN VALID. IF THE NORTHERN/FASTER SOLUTIONS
PAN OUT...THE BEST MOIST ISENTROPIC UPGLIDE /AND BEST PRECIPITATION
CHANCES/ WOULD BE CONFINED TO OUR EASTERN AND NORTHERN PERIPHERY.
HOWEVER...IF THE LOW IS INDEED FURTHER SOUTH AND WEST THE BETTER
UPGLIDE WOULD BE POSITIONED MORE SQUARELY ACROSS THE AREA. GIVEN
THIS...DID DECIDE TO INCREASE POPS TO LOW CHANCE CATEGORY OVER
ALL BUT THE SOUTHWEST ZONES ON FRIDAY. OTHER CHALLENGE IS PRECIP
TYPE...AS THE COLD AIRMASS WILL REMAIN IN PLACE THROUGH FRIDAY.
ATTM...IT APPEARS LOCATIONS ON THE CAPROCK WOULD LIKELY BE ALL
SNOW EARLY...WITH A MIX FURTHER EAST...WITH PERHAPS SOME WESTWARD
DRIFT OF THE RAIN/SNOW/MIX LINE THROUGH THE DAY...IF PRECIPITATION
RATES ARE LIGHT /AS CURRENTLY EXPECTED/. FRIDAY NIGHT HAVE
MAINTAINED SLIGHT CHANCE POPS AREAWIDE WITH NO NOTABLE PROGRESSION
IN THE RAIN/SNOW/MIX LINE...AS TEMPERATURES SHOULD REMAIN RATHER
STEADY. HOWEVER...IF PRECIPITATION RATES ARE GREATER THAN
CURRENTLY ANTICIPATED...DYNAMIC COOLING COULD CAUSE THIS TO VARY.

BY LATE WEEKEND AN APPRECIABLE WARMING TREND SHOULD ENSUE AS DRIER
AIR ADVANCES IN FROM THE WEST AND THE FLOW ALOFT TRANSITIONS TO
SOUTHWESTERLY BY EARLY NEXT WEEK. THIS GENERAL PATTERN SHOULD
MAINTAIN ITSELF THROUGH THE MIDDLE OF NEXT WEEK WITH WARM AND BREEZY
CONDITIONS. THERE ARE INDICATIONS THAT IMPROVED LOW-LEVEL MOISTURE
MAY EVENTUALLY BE CARRIED THIS WAY TOWARD TUE/WED. IN ADDITION TO
LIMITING LOW TEMPERATURES...THERE ARE SOME INDICATIONS IN THE
MEDIUM RANGE NWP THAT AN EMBEDDED UPPER LEVEL DISTURBANCE COULD
HELP SPARK SOME CONVECTION IN OR NEAR THE AREA BY NEXT WEDNESDAY
OR THURSDAY. HAVE BUMPED UP POPS AT THE VERY END OF THE FORECAST
DOMAIN...THOUGH HAVE KEPT SILENT FOR NOW...AWAITING FUTURE
SUPPORT/CONFIRMATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        33  29  36  24  51 /  40  30  30  20  10
TULIA         37  30  38  27  52 /  40  30  30  20  10
PLAINVIEW     39  30  39  28  55 /  30  20  30  20  10
LEVELLAND     40  29  41  29  57 /  20  20  30  20  10
LUBBOCK       45  30  41  29  56 /  20  20  30  20  10
DENVER CITY   37  29  44  28  56 /  10  20  20  20  10
BROWNFIELD    40  29  43  30  56 /  10  20  30  20  10
CHILDRESS     45  34  40  32  52 /  40  40  30  20  10
SPUR          52  34  42  30  58 /  30  30  30  20  10
ASPERMONT     61  35  42  33  52 /  30  30  30  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, Mar 8, 6:13 AM CST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
613 AM CST THU MAR 8 2012

TXZ021>044-091215-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
613 AM CST THU MAR 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ROLLING
PLAINS BUT NO SEVERE WEATHER IS EXPECTED AT THIS TIME. BREEZY TO
OCCASIONALLY WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON
ACROSS THE SOUTH PLAINS...WITH SUSTAINED SPEEDS BETWEEN 30 TO 40
MPH AND GUSTS BETWEEN 45 TO 55 MPH. A WIND ADVISORY IS IN EFFECT
FOR THE ENTIRE REGION THROUGH 7 PM. FINALLY...PRECIPITATION MAY
CHANGE OVER TO SNOW BY TONIGHT ACROSS MOST OF THE AREA. LITTLE TO
NO ACCUMULATION IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINTRY PRECIPITATION WILL ALSO BE POSSIBLE ACROSS MUCH OF THE
CAPROCK AND PERHAPS INTO THE WESTERN ROLLING PLAINS ON FRIDAY.
CURRENTLY IT APPEARS ANY ACCUMULATIONS WILL BE ON THE LIGHT SIDE.
BY MONDAY...ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 5:06 PM CSTWinter Weather AdvisoryLUBCrosby, Dickens, Floyd, Garza, Lubbock, Lynn and 1 more3 hr

Nearby

Wind Advisories in Texas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.